# SDR HALA2017080400218

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Boeing 717-200
- Aircraft serial: 1114
- Aircraft time: 32,241 hours, 5,298 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Failed
- Location: Lt Inlet Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INLET VALVE FAILED. OUTER TANK.   REMOVED AND REPLACED THE OUTER TANK INLET VALVE ACTUATOR IAW AMM 28- 25-57. OPS CHECKED AND TESTED OK.
